Transport Maps for β-Matrix Models and Universality
Author(s)
Figalli, Alessio; Bekerman, Florent; Guionnet, Alice
Download220_2015_2384_ReferencePDF.pdf (5.071Mb)
OPEN_ACCESS_POLICY
Open Access Policy
Creative Commons Attribution-Noncommercial-Share Alike
Terms of use
Metadata
Show full item recordAbstract
We construct approximate transport maps for non-critical β-matrix models, that is, maps so that the push forward of a non-critical β-matrix model with a given potential is a non-critical β-matrix model with another potential, up to a small error in the total variation distance. One of the main features of our construction is that these maps enjoy regularity estimates that are uniform in the dimension. In addition, we find a very useful asymptotic expansion for such maps which allows us to deduce that local statistics have the same asymptotic behavior for both models.
Date issued
2015-05Department
Massachusetts Institute of Technology. Department of MathematicsJournal
Communications in Mathematical Physics
Publisher
Springer-Verlag
Citation
Bekerman, F., A. Figalli, and A. Guionnet. “Transport Maps for $${\beta}$$ β -Matrix Models and Universality.” Communications in Mathematical Physics 338, no. 2 (May 12, 2015): 589–619.
Version: Author's final manuscript
ISSN
0010-3616
1432-0916